# SDR DALA2023090107163

- Difficulty date: September 1, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 81,180 hours, 10,711 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 DURING C-CHECK, ON NOVEMBER 8, 2022, THE FOLLOWING CORROSION FINDING WAS DISCOVERED ON NRC #684 AND IT SHOULD HAVE BEEN CLASSIFIED AS LEVEL 2 CORROSION. "CORROSION AT LEFT I/B SEAT TRACK LBL 47 BETWEEN FRAME 73A AND 74". CORRECTIVE ACTION: REMOVED AND REPLACED SEAT TRACK ASSY. (2947346)
